# SDR RAIA2009042000001

- Difficulty date: April 15, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 21,185 hours, 18,161 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7935 - IAD - CREW RECEIVED A T/R NR 1 REVERSER DISAGREE LIGHT AT 100 KTS ON TAKEOFF.  MAINTENANCE DEFERRED THE NR 1 THRUST REVERSER IAW MEL PROCEDURES.
